Variational Approach for Solving the Ponds Seepage Problem

  • Fadhel S Fadhel Department of Mathematics, College of Science, Al-Nahrain University, Baghdad-Iraq
  • Isam H Khayoon Department of Mathematics, College of Education for pure Science, Ibn AL-Haitham, University, Baghdad - Iraq
Keywords: Variational approach, free boundary value problem, ponds seepage problem, Magri’s approach

Abstract

In this paper, the function of the pond’s seepage problem is derived using versional approach as especial case of generalized dam problem. In this problem the two dimensional cross section will produce problem with two free surfers which are evaluated as a part of the problem using simulating computer program.
Published
2018-09-01
How to Cite
Fadhel, F., & Khayoon, I. (2018). Variational Approach for Solving the Ponds Seepage Problem. Al-Nahrain Journal of Science, 21(3), 139-145. Retrieved from https://anjs.edu.iq/index.php/anjs/article/view/1754
Section
Articles